# SDR CA981125002

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Air Distribution
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE, THE FLIGHT ATTENDANT REPORTED A SWEET SICKLY SMELL IN CABIN, NOT AN OIL SMELL.  ALSO REPORTED A SORE THROAT AND SORE EYES.  ENGINES CHECKED FOR OIL ON NR 1 AND NR 9 SEALS AND BLEED BANDS.  NO OIL LEAKS FOUND.  NR 1 AND NR 2 AIR CONDITIONING PACK OUTLET DUCTS REMOVED AND INSPECTED FOR CONTAMINATION.  NIL FOUND.
